# SDR SWIA202052751

- Difficulty date: August 19, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 863
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE INNER SKIN SURFACE FS 863.00 BETWEEN STRG 26L AND STRG 26R.  C-CHECK RO 9/21/2020.  REMOVED CORROSION ON FUSELAGE INNER SKIN SURFACE FS 863.00 BETWEEN STRG 26L AND STRG 26R.  FOUND TO BE OUT OF LIMITS.  RECEIVED AND COMPLIED WITH ALL APPLICABLE STEPS OF REO.  PERFORMED PRESSURE LEAK CHECK, REF CRJ 700 AMM.  LEAK CHECK GOOD, SEE CONTINUATION FOR FURTHER DETAILS.
